Still in Pain 3 Months after knee replacement surgery
I am still taking hydrocodone for pain 4x a day and still experiencing pain. I have iced, done all excercises, go to Physical therapy ever since my surgery. I am still experiencing pain in both legs on a regular basis. I just don't get it. I excercise when I need to, rest, elevate, ice. I have done it all and have added swimming at the gym the last month. My doctor says sorry for your pain and has x-rayed 2x to see if everything was okay but still in pain. No one can answer what will make the pain stop. Just say everybody is different. I still swell in both legs too. I have just about have had it. My life is awful. I felt better bone on bone then I feel now. What other answers do I have?
After a total knee replacement surgery you would need to follow up for physiotherapy very intensely and regularly.
With regular physiotherapy most of your pain from surgery should decrease by a month and the rest of your pain should be gone by 3 months. There can be some nagging pain but by regular physiotherapy your quadriceps will increase in strength and your pain will decrease if all other parameters are normal.
You can apply diclofenac skin patches for pain relief and take ibuprofen intermittently.
I was told an allergic reaction to y the metal can cause pain too. I am allergic to nickel and had to have an implant without it. Although l am 3 months out and l have too much pain too. I also had a fall, about 8 weeks out. That made it worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.